The simultaneous consumption of depressant substances such as alcohol, ketamine, GHB/GBL, nitrous oxide, benzodiazepines and/or other opiates is dangerous, as there is an increased risk of vomiting and unconsciousness. The risk of suffocation is great!
The combination with methoxetamine (MXE, Metha-Keta) increases the opioid effect.
Mixed use of opiates with DXM is generally not recommended - there is an increased risk of central nervous system disorders as well as cardiac and respiratory problems. In addition, DXM lowers the individual opiate tolerance, which is why the risk of overdose increases considerably.
The mixed use of opiates with stimulants (such as cocaine, amphetamine, methamphetamine) puts extreme strain on the body and the cardiovascular system. The effects can mask each other, so that they are subjectively felt to be weaker. If the effect of the stimulants wears off before the opiates, there is a risk of delayed overdose and even respiratory depression.
Morphine should not be consumed with medicines and substances that increase the serotonin concentration. These include, for example, MDMA, 4-FA, methamphetamine, methyltryptamine as well as migraine medicines from the group of triptans, tramadol, tapentadol, St. John's wort and MAO inhibitors. These combinations can trigger a life-threatening serotonin syndrome and lead to fever, rise in blood pressure, overheating, diarrhoea, seizures, increased reflexes, confusion and even coma.